Economics at your fingertips  

The cumulant process and Esscher's change of measure

Albert N. Shiryaev () and Jan Kallsen ()
Additional contact information
Albert N. Shiryaev: Steklov Mathematical Institute, Gubkina St. 8, 117966 Moscow, Russia Manuscript
Jan Kallsen: Institut für Mathematische Stochastik, Universität Freiburg, Eckerstraße 1, 79104 Freiburg i. Br., Germany

Finance and Stochastics, 2002, vol. 6, issue 4, 397-428

Abstract: In this paper two kinds of cumulant processes are studied in a general setting. These processes generalize the cumulant of an infinitely divisible random variable and they appear as the exponential compensator of a semimartingale. In a financial context cumulant processes lead to a generalized Esscher transform. We also provide some new criteria for uniform integrability of exponential martingales.

Keywords: Cumulant process; stochastic logarithm; exponential transform; exponential compensator; exponentially special semimartingale; Esscher transform; uniform integrability (search for similar items in EconPapers)
JEL-codes: G13 D52 (search for similar items in EconPapers)
Date: 2002-08-19
Note: received: January 2001; final version received: November 2001
References: Add references at CitEc
Citations: View citations in EconPapers (39) Track citations by RSS feed

Downloads: (external link) (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-04-09
Handle: RePEc:spr:finsto:v:6:y:2002:i:4:p:397-428